# SDR MK1Y20201029010

- Difficulty date: October 29, 2020
- Submitted: October 29, 2020
- Operation: General aviation
- Filed by: Bedek Aviation Group, repair station MK1Y325K
- Aircraft: N544LA
- Make and model: Boeing 767316
- Aircraft serial: 29227
- Aircraft time: 90,996 hours, 18,630 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Cone
- Condition: Dented
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENG NR 1 EXHAUST OUTBOARD SIDE BETWEEN NAC STA 317.94-349.236 DENT HAS BEEN CAUSED DURING INSTALLATION OF PRIMARY EXHAUST P/N 015U1547-271, S/N: 0475A, LOCATION OF DENT: B/T 8-9 O`CLOCK. DIMENSIONS: L=11.5" W=1.53" Y=0.07" A/Y=21.  
THE DENT IS NOT WITHIN ALLOWABLE DAMAGE LIMITS.
